# SDR ASOA20121017115

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 31,420 hours, 23,423 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CARGO LOWER BEAM FRAME 65-68 IS CORRODED.  MX R & R CARGO LOWER BEAM BETWEEN FRAME 65-68 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
